Alert archive / Mississippi / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 511, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Jun 25, 2008, 12:59 PM CDT for 4 counties in Mississippi. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2008, 12:59 PM CDT (17:59 UTC)
- Expired
- Jun 25, 2008, 1:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
Counties Copiah County, MS, Franklin County, MS, Jefferson County, MS, Lincoln County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 85 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 31 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 6.0 hours before the alert went out and 83 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 986 J/kg
- Mixed-layer CIN
- -96 J/kg
- Mixed-layer LCL
- 1109 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 17 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS54 KJAN 251758 SVRJAN MSC029-037-063-085-251845- /O.NEW.KJAN.SV.W.0511.080625T1759Z-080625T1845Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSON MS 1259 PM CDT WED JUN 25 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN COPIAH COUNTY IN CENTRAL MISSISSIPPI... NORTHWESTERN LINCOLN COUNTY IN SOUTH CENTRAL MISSISSIPPI... NORTHEASTERN FRANKLIN COUNTY IN SOUTHWEST MISSISSIPPI... SOUTHEASTERN JEFFERSON COUNTY IN SOUTHWEST MISSISSIPPI... * UNTIL 145 PM CDT * AT 1259 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR CASEYVILLE...OR 14 MILES NORTHWEST OF BROOKHAVEN...AND MOVING NORTHEAST AT 8 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ALLEN BY 110 PM CDT... 6 MILES NORTHWEST OF LOYD STAR BY 125 PM CDT... 9 MILES SOUTHEAST OF BARLOW BY 130 PM CDT... HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. LAT...LON 3188 9062 3171 9039 3155 9063 3168 9088 TIME...MOT...LOC 1759Z 244DEG 7KT 3168 9065 $$ BANNAN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 25, 10:59 AM CDT, 2 hours earlier.
Area forecast discussion, Jun 25, 10:59 AM CDT, 2 hours before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 1059 AM CDT WED JUN 25 2008 .UPDATE...ISOLATED CONVECTION WAS DEVELOP ACROSS THE SOUTHWESTERN ZONES EARLY ALREADY. STILL LOOKS LIKE THE LINGERING BOUNDARY OVER THE NORTHERN GULF WILL MOVE INLAND THROUGH THE DAY. IN THE MEANTIME... LIGHT SOUTHERLY WINDS CONTINUE AROUND THE CWA...WITH DEWPOINTS NEAR 70 AT MOST SITES. LOOKING FOR TYPICAL DIURNAL ACTIVITY TO DEVELOP BY EARLY AFTERNOON. SOUNDINGS SHOW GOOD LAPSE RATES FROM 850-700 MB. OF COURSE MOISTURE IS BETTER SOUTH...BUT PW VALUES AROUND JAN WERE STILL ABOUT 1.5IN. WILL CONTINUE ISOLATED SEVERE WORDING IN THE HWO FOR THE ENTIRE AREA...THERE WAS THE POTENTIAL FOR MICROBURST ACTIVITY IN ALL QUADS...SLIGHTLY LOWER TO THE NORTHWEST WHERE MOISTURE MAY BE A LITTLE LESS. WITH ALL OF THE SAID...DID NOT MAKE ANY ADJUSTMENTS TO THE CURRENT FORECAST. ISOLATED TO SCATTERED POPS WERE GOOD. TEMPS WERE OK. && .AVIATION...ISOLATED THUNDERSTORMS WERE DEVELOPING AROUND THE AREA EARLY...HEZ AND MAYBE TVR WILL SEE THE IMPACTS OVER THE NEXT HOUR OR TWO. OTHERWISE...WILL MAINTAIN VCTS AT ALL SITES THROUGH THE EARLY AFTERNOON. MAY HAVE TO ADJUST THE TIMING FOR POSSIBLE THUNDERSTORMS AT EACH SITE. RIGHT NOW...HBG MAY SEE THUNDERSTORM ACTIVITY BY 18Z. JAN MAY SEE A FEW SHOWERS IN THE AREA ALSO BY 18Z. FOR THE REST OF THE AREA WILL MAINTAIN LATE AFTERNOON ACTIVITY...GENERALLY DEVELOPING AROUND 21Z. BEYOND 03Z...MAY HOLD ON TO VCSH FOR LINGERING SHOWERS THRU 6Z. WILL ALSO MAINTAIN PATCHY FOG FROM AROUND 9Z-12Z. THE SCENARIO WILL LIKELY BE THE SAME FOR THURSDAY...WITH STORMS DEVELOPING EARLY ACROSS THE SOUTH AND MOVING NORTH THROUGH THE MORNING AND AFTERNOON. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 92 70 89 70 / 45 35 59 21 MERIDIAN 92 67 88 67 / 31 35 62 27 VICKSBURG 93 68 88 71 / 48 32 56 16 HATTIESBURG 93 69 88 70 / 36 23 67 29 NATCHEZ 90 69 86 70 / 50 20 66 26 GREENVILLE 95 69 89 71 / 25 27 45 16 GREENWOOD 93 70 88 71 / 25 33 50 19 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 7
Hazardous weather outlook, Jun 25, 12:06 PM CDT, 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 1206 PM CDT WED JUN 25 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 261715- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 1206 PM CDT WED JUN 25 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND THURSDAY ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE OUTLOOK AREA THROUGH THIS EVENING. WIND GUSTS TO 60 MPH AND PENNY SIZED HAIL WILL BE POSSIBLE. BRIEF DOWNPOURS LEADING TO PONDING OF WATER ON ROADWAYS WILL BE LIKELY. PLENTY OF MOISTURE AND AFTERNOON HEATING WILL INCREASE INSTABILITY ACROSS THE REGION. WHEN COMBINED WITH DRIER AIR AND COOLER TEMPERATURES ALOFT...DAMAGING WINDS AND HAIL MAY DEVELOP ACROSS THE ARKLAMISS INTO THE EVENING. LOW LEVEL WINDS AND SEA BREEZE ACTIVITY WILL LEAD TO CLUSTERS OF STORMS ACROSS THE SOUTH...INCREASING THE POTENTIAL FOR SEVERE WIND GUSTS...MAINLY SOUTH OF INTERSTATE 20. MOST OF THE ACTIVITY SHOULD DIMINISH ACROSS THE REGION AFTER SUNSET WITH THE LOSS OF AFTERNOON HEATING. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS...MAY BE NEEDED THIS AFTERNOON INTO EARLY THIS EVENING. ACTIVATION IS OTHERWISE NOT ANTICIPATED THROUGH NEXT TUESDAY JULY 1. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
In the hours before
Local storm report, Jun 25, 11:10 AM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1110 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 5 S ROXIE 31.43N 91.07W
06/24/2008 E0.25 INCH FRANKLIN MS PUBLIC
REPORTED AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
HALL
&&
ECSpecial weather statement, Jun 25, 11:12 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1112 AM CDT WED JUN 25 2008 LAZ025-251640- TENSAS LA- 1112 AM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 8 MILES SOUTHWEST OF LAKE BRUIN AT 1112 AM CDT...MOVING EAST AT 10 MPH. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN TENSAS PARISH SHOULD MONITOR THIS STORM CLOSELY. EEC
Local storm report, Jun 25, 11:19 AM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1119 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM TSTM WND GST 9 WNW ROXIE 31.55N 91.21W
06/24/2008 U0.00 MPH ADAMS MS PUBLIC
A TREE WAS REPORTED DOWN ACROSS OLD HIGHWAY 84 IN THE
CRANFIELD COMMUNITY...REPORTED BY HOBO FORK GROCERY.
&&
ECLocal storm report, Jun 25, 11:24 AM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
1124 AM CDT WED JUN 25 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0548 PM HAIL 2 N BROOKHAVEN 31.61N 90.45W
06/24/2008 E1.00 INCH LINCOLN MS EMERGENCY MNGR
QUARTER SIZED HAIL REPORTED AT INTERSECTION OF NEW SIGHT
ROAD AND HWY 51.
0550 PM HAIL 2 SSE FAYETTE 31.68N 91.05W
06/24/2008 E1.00 INCH JEFFERSON MS PUBLIC
REPORTED BY GROCERY NEAR INTERSECTION OF HWYS 28 AND 33
0610 PM TSTM WND DMG ALCORN 31.88N 91.14W
06/24/2008 CLAIBORNE MS LAW ENFORCEMENT
TREES DOWN HWY 552 IN CLAIBORNE COUNTY
0622 PM HAIL 5 SW HAZLEHURST 31.81N 90.45W
06/24/2008 E0.25 INCH COPIAH MS EMERGENCY MNGR
0622 PM TSTM WND DMG 5 SW HAZLEHURST 31.81N 90.45W
06/24/2008 COPIAH MS EMERGENCY MNGR
A FEW TREES DOWN 5 MILES SOUTHWEST OF HAZLEHURST.
0630 PM TSTM WND GST 9 WNW ROXIE 31.55N 91.21W
06/24/2008 U0.00 MPH ADAMS MS PUBLIC
A TREE WAS REPORTED DOWN ACROSS OLD HIGHWAY 84 IN THE
CRANFIELD COMMUNITY...REPORTED BY HOBO FORK GROCERY.
0640 PM TSTM WND DMG 3 NNE BROWNSVILLE 32.49N 90.42W
06/24/2008 HINDS MS TRAINED SPOTTER
TREE DOWN ON POWERLINES. ALSO HAD 1/2 INCH DIAMETER HAIL.
PEA SIZED HAIL FELL IN THE BROWNSVILLE COMMUNITY.
0647 PM TSTM WND DMG 2 N BROWNSVILLE 32.48N 90.44W
06/24/2008 HINDS MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE JOHNSON LINE ROAD AND TROTTER
ROAD AREA.
0700 PM TSTM WND DMG 5 S ROXIE 31.43N 91.07W
06/24/2008 FRANKLIN MS PUBLIC
LARGE LIMBS WERE BLOWN DOWN AND POWER WAS OUT FOR ALMOST
FIVE HOURS AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
HALL.
0700 PM HAIL 5 S ROXIE 31.43N 91.07W
06/24/2008 E0.25 INCH FRANKLIN MS PUBLIC
REPORTED AT THE RESIDENCE OF AN EMPLOYEE OF ROXIE CITY
HALL
0715 PM TSTM WND DMG 5 N UTICA 32.18N 90.62W
06/24/2008 HINDS MS EMERGENCY MNGR
SEVERAL TREES DOWN IN THE OLD HWY 3 AND OLD PORT GIBSON
ROAD AREA...NEAR HWY 27.
0730 PM HAIL MACEDONIA 31.38N 89.17W
06/24/2008 E0.25 INCH FORREST MS EMERGENCY MNGR
PEA SIZED HAIL AND A HOUSE STRUCK BY LIGHTNING.
0800 PM TSTM WND DMG BOVINA 32.35N 90.73W
06/24/2008 WARREN MS TRAINED SPOTTER
POWERLINES AND NUMEROUS LIMBS DOWN. MUCH OF THE IMMEDIATE
AREA WITHOUT POWER.
0820 PM TSTM WND DMG TCHULA 33.18N 90.22W
06/24/2008 HOLMES MS LAW ENFORCEMENT
A COUPLE TREES AND POWER LINES WERE BLOWN DOWN IN TOWN.
&&
ECSpecial weather statement, Jun 25, 11:35 AM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1135 AM CDT WED JUN 25 2008 MSZ061-251705- FRANKLIN MS- 1135 AM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES SOUTHWEST OF LITTLE SPRINGS AT 1135 AM CDT...MOVING NORTH AT 17 MPH. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN FRANKLIN COUNTY SHOULD MONITOR THIS STORM CLOSELY. EEC
Special weather statement, Jun 25, 11:44 AM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 1144 AM CDT WED JUN 25 2008 LAZ025-MSZ047-053-251725- TENSAS LA-CLAIBORNE MS-WARREN MS- 1144 AM CDT WED JUN 25 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTH OF LAKE BRUIN AT 1144 AM CDT...MOVING EAST AT 13 MPH. THIS STORM WILL MOVE INTO EXTREME SOUTHWEST WARREN AND NORTHWEST CLAIBORNE COUNTIES. VERY HEAVY RAIN ALONG WITH FREQUENT CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN CLAIBORNE...TENSAS AND WARREN COUNTIES SHOULD MONITOR THIS STORM CLOSELY. EEC
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 24, 7:07 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Jefferson | 53 min |
| Jun 24, 7:15 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne, Hinds, Warren | 45 min |
| Jun 24, 7:19 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Jones | 41 min |
| Jun 24, 7:50 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 55 min |
| Jun 24, 7:56 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Warren | 49 min |
| Jun 24, 8:19 PM CDT | Severe Thunderstorm Warning | JAN | Holmes | 41 min |
| Jun 24, 8:25 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena, Sharkey, Warren | 31 min |
| Jun 24, 8:31 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 59 min |
| Jun 25, 11:47 AM CDT | Severe Thunderstorm Warning | JAN | Lawrence | 28 min |
| Jun 25, 12:03 PM CDT | Severe Thunderstorm Warning | JAN | Jefferson | 27 min |
| Jun 25, 12:16 PM CDT | Severe Thunderstorm Warning | JAN | Warren | 21 min |
| Jun 25, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson | 39 min |
| Jun 25, 12:34 PM CDT | Severe Thunderstorm Warning | JAN | Lawrence, Lincoln | 26 min |
| Jun 25, 12:51 PM CDT | Severe Thunderstorm Warning | JAN | Claiborne | 39 min |
| Jun 25, 12:58 PM CDT | Severe Thunderstorm Warning | JAN | Forrest | 32 min |
| Jun 25, 1:16 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 29 min |
| Jun 25, 1:21 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Hinds | 54 min |
| Jun 25, 1:22 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 23 min |
| Jun 25, 1:29 PM CDT | Severe Thunderstorm Warning | JAN | Copiah | 46 min |
| Jun 25, 1:32 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Warren | 43 min |
| Jun 25, 1:40 PM CDT | Severe Thunderstorm Warning | JAN | Forrest, Lamar | 50 min |
| Jun 25, 1:51 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Simpson | 39 min |
| Jun 25, 1:54 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 51 min |
| Jun 25, 2:03 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Rankin | 42 min |
| Jun 25, 2:12 PM CDT | Severe Thunderstorm Warning | JAN | Lamar, Marion | 48 min |
| Jun 25, 2:25 PM CDT | Severe Thunderstorm Warning | JAN | Simpson | 50 min |
| Jun 25, 2:34 PM CDT | Severe Thunderstorm Warning | JAN | Issaquena | 13 min |
| Jun 25, 2:41 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison, Rankin | 26 min |
| Jun 25, 2:42 PM CDT | Severe Thunderstorm Warning | JAN | Marion | 18 min |
| Jun 25, 2:58 PM CDT | Severe Thunderstorm Warning | JAN | Hinds, Madison | 28 min |
| Jun 25, 3:01 PM CDT | Severe Thunderstorm Warning | JAN | Simpson, Smith | 44 min |
| Jun 25, 3:03 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 42 min |
| Jun 25, 3:05 PM CDT | Severe Thunderstorm Warning | JAN | Covington | 25 min |
| Jun 25, 3:10 PM CDT | Severe Thunderstorm Warning | JAN | Rankin, Scott | 27 min |
| Jun 25, 3:18 PM CDT | Severe Thunderstorm Warning | JAN | Smith | 27 min |
| Jun 25, 3:34 PM CDT | Severe Thunderstorm Warning | JAN | Madison | 40 min |
| Jun 25, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Leake, Madison, Rankin, Scott | 50 min |
| Jun 25, 3:40 PM CDT | Severe Thunderstorm Warning | JAN | Adams | 65 min |
| Jun 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Smith | 16 min |
| Jun 25, 3:42 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha, Winston | 48 min |
| Jun 25, 3:53 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 52 min |
| Jun 25, 4:24 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 14 min |
| Jun 25, 5:35 PM CDT | Severe Thunderstorm Warning | JAN | Kemper, Noxubee | 15 min |
| Jun 25, 6:41 PM CDT | Severe Thunderstorm Warning | JAN | Bolivar | 49 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.